# SDR IPXA2017030914934

- Difficulty date: March 1, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 16,669 hours, 10,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A532787320000
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ZEE ANGLE JUST FWD OF FRAME 79 IS CRACKED.  REMOVED AND REPLACED THE ZEE ANGLE IAW EO A300-5310-63477-A
